# SDR FDEA201002040321

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N40827
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT OTBD LOWER SURFACE AFT OF ANTI ICE COVE PANEL CORRODED.  ACCOMPLISHED EA F5740-131579.  WING LT NR4 SLAT SKIN CORROSION.  MAJOR REPAIR.
